# SDR DALA1201093760

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 33,936 hours, 12,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND PATH LIGHTS ROW 10-15 INOP.  FOUND CONNECTOR AT ROW 14 SHORTED, REPLACED FUSES AND RE-TERMINATED CONNECTOR AND TESTS OK.
